Existence and Multiplicity Results for Homoclinic Orbits of Hamiltonian Systems
MetadataShow full metadata
Homoclinic orbits play an important role in the study of qualitative behavior of dynamical systems. Such kinds of orbits have been studied since the time of Poincare. In this paper, we discuss how to use variational methods to study the existence of homoclinic orbits of Hamiltonian systems.
CitationChen, C. N., & Tzeng, S. Y. (1997). Existence and multiplicity results for homoclinic orbits of Hamiltonian systems. Electronic Journal of Differential Equations, 1997(07), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.